×

zbMATH — the first resource for mathematics

Ornstein-Metivier-Brunel theorem revisited. (English) Zbl 0431.60064

MSC:
60J05 Discrete-time Markov processes on general state spaces
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Brunel , New conditions for existence of invariant measures in ergodic theory . Lecture notes , Springer-Verlag , t. 160 , 1970 . MR 268355 | Zbl 0211.20501 · Zbl 0211.20501
[2] A. Brunel , Chaines abstraites de Markov vérifiant une condition de Orey . Zeit. Wahrs. Gebiete , t. 19 , 1971 , p. 323 - 329 . MR 317410 | Zbl 0203.50305 · Zbl 0203.50305 · doi:10.1007/BF00535837
[3] A. Brunel and D. Revuz , Quelques applications probabilistes de la quasi-compacite . Ann. Inst. Henri Poincaré , t. 10 , 1974 , p. 301 - 337 . Numdam | MR 373008 | Zbl 0318.60064 · Zbl 0318.60064 · numdam:AIHPB_1974__10_3_301_0 · eudml:77004
[4] P. Crepel , Fonctions spéciales pour des contractions de L 1. Astérisque 4 , 1973 . Zbl 0267.60072 · Zbl 0267.60072
[5] S.R. Foguel , The ergodic theory of Markov processes , Van Nostrand , 1969 . MR 261686 | Zbl 0282.60037 · Zbl 0282.60037
[6] S.R. Foguel , More on the Zero-two law . Proc. A. M. S. , vol. 61 , 1976 , p. 262 - 264 . MR 428076 | Zbl 0356.47005 · Zbl 0356.47005 · doi:10.2307/2041322
[7] N. Ghoussoub , Processus de Harris abstraits . Ann. Inst. Henri Poincaré , vol. XI , t. 4 , 1975 , p. 381 - 395 . Numdam | MR 402006 | Zbl 0333.60071 · Zbl 0333.60071 · numdam:AIHPB_1975__11_4_381_0 · eudml:77031
[8] S. Horowitz , Transition probabilities and contractions of L\infty . Zeit. Wahr. Gebiete , t. 24 , 1972 , p. 263 - 274 . MR 331516 | Zbl 0228.60028 · Zbl 0228.60028 · doi:10.1007/BF00679131
[9] M. Metivier , Existence of an invariant measure and an Ornstein’s ergodic theorem . Annls of Math. Statistics , t. 40 , 1969 , p. 79 - 96 . Article | MR 242246 | Zbl 0214.17102 · Zbl 0214.17102 · doi:10.1214/aoms/1177697806 · minidml.mathdoc.fr
[10] P.A. Meyer , Solutions de l’équation de Poisson dans le cas recurrent . Séminaire de probabilites V , 191 , Springer-Verlag , 1971 . Numdam | MR 378115 · numdam:SPS_1971__5__251_0
[11] J. Neveu , Potentiel markovien recurrent des Chaines de Harris . Ann. Inst. Fourier . t. XXII , fase 2 , 1972 . Numdam | MR 380992 | Zbl 0226.60084 · Zbl 0226.60084 · doi:10.5802/aif.414 · numdam:AIF_1972__22_2_85_0 · eudml:74085
[12] D.S. Ornstein , Random walks , I. II. T. A. M. S. , t. 138 , 1969 , p. 1 - 60 . MR 238399 | Zbl 0181.44501 · Zbl 0181.44501 · doi:10.1090/S0002-9947-1969-0238399-9
[13] D. Revuz , Markov Chains , North Holland Math Library , 1975 . MR 415773 | Zbl 0332.60045 · Zbl 0332.60045
[14] H.H. Shaeffer , Banach lattices and positive operators , Springer-Verlag , Heildelberg - New York , 1974 . Zbl 0296.47023 · Zbl 0296.47023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.